Home » Healthier Me, Running, Triathalon, Weight Loss » {Weigh In & Workouts} : 10.3

{Weigh In & Workouts} : 10.3

 

It has been super quiet around here when it comes to my weigh in and workouts and there is a reason.  While I was training for my first triathlon, my right foot really started to bother me.  I could walk and run on it, but doing things like walking down stairs was super painful.

I decided that it would be best for me to take some time off.  So I did for  few days, but then I would get antsy and want to go run, so I would.  Then, my foot would start hurting.  I would decided that I really needed to take a more time off, but I would get antsy again and go run.  Then it would hurt again, and I would tell myself I needed to rest.  After another round or two of this behavior, I finally took the rest my foot needed, almost 3 weeks.

My foot is now feeling a lot better and I am ready to start running again and I am ready to lose the 6 pounds that I gained during my time off.

I started back last Friday and have managed to run 3 miles every day, except Sunday, where I ran a mile and a half.  My legs were tight from all the sudden activity.  It has been hard to see how much slower I am now than I was at the beginning of August, but I know that I will get back there and hopefully event faster in the coming months.

I have decided that to help get myself back into the running habit that I am going to go streaking during the month of October! No not that type of streaking.  I want to run at least one mile, do 15 push ups and 500 ab exercise every day in October.  Wish me luck!

As for my weight loss, like I mentioned earlier, I am up 6 pounds since the triathlon.  No it is not a lot, but it is enough that some of my clothes are a little tight and uncomfortable.   There are two reasons for that, one, is my inconsistent training over the last two months.  The second, which I learned today, is that my thyroid function is too low again, which helps explain the weight gains, as well as my fatigue.  Hopefully in the next month or so I will see some improvement as my higher dose of medication takes effect.


 

Comments are closed.